×

zbMATH — the first resource for mathematics

Densities on locally compact Abelian groups. (English) Zbl 0176.11602
Ann. Inst. Fourier 19, No. 1, 81-107 (1969); Erratum ibid. 19, No. 2, 533 (1969).

PDF BibTeX XML Cite
Full Text: DOI Numdam Numdam EuDML
References:
[1] I.D. BERG, The conjugate space of the space of semi-periodic sequences, Michigan Math. J. 13 (1966), p. 293-297. · Zbl 0144.16803
[2] I.D. BERG, M. RAJAGOPALAN and L.A. RUBEL, Uniform distribution on locally compact abelian groups, Trans. Amer. Math. Soc. 133 (1968) p. 435-446. · Zbl 0165.34401
[3] R.C. BUCK, The measure theoretic approach to density, Amer. J. Math. 68 (1946), p. 560-580. · Zbl 0061.07503
[4] J. CIGLER, Folgen normierter masse auf kompakten gruppen, Z. Wahrscheinlichkeitstheorie 1 (1962) p. 3-13. · Zbl 0109.10702
[5] E. HEWITT and K.A. ROSS, Abstract harmonic analysis, Springer Verlag, Berlin, (1963). · Zbl 0115.10603
[6] L.A. RUBEL, Uniform distribution in locally compact abelian groups, Comm. Math. Helv. 93 (1965), p. 253-258. · Zbl 0152.03703
[7] W. RUDIN, Fourier analysis in groups, Interscience Publishers, (1962), New-York. · Zbl 0107.09603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.